# SDR DALA2024082908532

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50020
- Aircraft time: 11,848 hours, 5,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 OVER WING EMERGENCY EXT LIGHTS INOP. REMOVED AND REPLACED LT FWD AND AFT AND RT FWD OVERWING EMERGENCY LIGHTS PER A220 AMP 33-55. OPS NORMAL. (LP# 6201547)
